My Eyes Are Red Veined With The Nerves On My Head Tense?
I was 21 years old working with a 3-year computer with disrtai by too tired to work a little rest, often experiencing stress, until exposed to heartburn, my body increasingly taking care of, accompanied by pimples that are not low, also visible my skin is not bright like before ?, I if my stomach has recovered, it never recurs again, but I experience excessive hunger, abnormal stomach sounds when hungry, my mouth smells, when I wake up I feel the liquid enzymes in my mouth come out too much, and it stinks, I think I have worms I consume worm medicine, and that I take 2 months skli and nothing changes? So I have to bgaimna? What disease do I have?
Hi Erin, thanks for asking.
Fatigue due to excessive use of computers or gadgets, plus lack of rest, can indeed cause red eyes and irritation. Tired eyes are prone to redness, dryness, blurred vision, dilated blood vessels. Try at least once every hour to take a break from looking at the computer, about 20-30 seconds. Direct your gaze to a distant point so that the eyes don't accommodate. Open and close the eyelids slowly. After that you can go back to work.
Stiffness in the head is usually felt in the back of the head or neck also caused by fatigue and psychological stress. Head and neck muscles tend to stiffen in stressful conditions, this is due to increased sympathetic nerve activity. Try to stretch your upper body, 2-3 times a day. Stretching can be done with various easy movements.
For symptoms of digestion than described, symptoms can be gastritis, peptic ulcers, or GERD (gastroesophageal reflux disease). Gastric ulcer and GERD are advanced forms of gastritis. Symptoms are similar to gastritis, namely nausea, vomiting, bloating, upper abdominal pain, lots of belching, smelly breath. But in general, ulcers and GERD are accompanied by symptoms of more severe upper abdominal pain, often pain and heat radiating to the back and chest, throat feels dry and sore, recurring dry cough, sour taste in the mouth, and can be accompanied by bloody vomiting.
You should consult with a specialist in internal medicine to find out the certainty of the diagnosis. The doctor may do a physical examination, check blood in the lab, check the stool, or it could be endoscopy as indicated. In the meantime you can reduce symptoms with over-the-counter and green-labeled medicines, such as drugs that contain antacids. Improve your diet and rest, and increase exercise.
Hope this answer helps yes. Regards.